Resonances of a Hill operator, perturbed by an exponentially decreasing additive potential. (English) Zbl 0598.34017

Translation from Mat. Zametki 36, No.5, 711-724 (Russian) (1984; Zbl 0566.34013).


34L99 Ordinary differential operators
34E05 Asymptotic expansions of solutions to ordinary differential equations


Zbl 0566.34013
Full Text: DOI


[1] N. E. Firsova, ?The Riemann surface of a quasiimpulse, and scattering theory for a perturbed Hill operator,? J. Sov. Math.,11, No. 3 (1979). · Zbl 0401.34024
[2] E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Part II, Oxford Univ. Press, Oxford (1958). · Zbl 0097.27601
[3] N. E. Firsova, ?A trace formula for a perturbed one-dimensional Schrödinger operator with a periodic potential. I,? Prob. Mat. Fiz., No. 7, 162-177 (1974).
[4] V. A. Zheludev, ?On the perturbations of the spectrum of a one-dimensional Schrödinger operator with a periodic potential,? Candidate’s Dissertation, Leningrad (1968). · Zbl 0195.14402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.